# SDR FDEA2020061981276

- Difficulty date: June 18, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 53,269 hours, 19,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144NN51522
- Condition: Damaged
- Location: Bs 920-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR SUPPORT ANGLE HAS MULTIPLE DRILL START/TOOLING MARKS @ RBL-  64 STA. 920 TO STA. 1000 BLENDED OUT TOOLING MARKS AT MAIN CARGO FLOOR SUPPORT (CREASE BEAM) AT   STA.920 TO STA. 1000 RBL 64  AND FOUND OUT OF LIMITS IAW B757 SRM 53-40-13-1A FIG 101   DET VIII, REMOVED AND REPLACED BY FABRICATION CREASE BEAM FROM STA. 900 TO STA   1040 RBL 64 IAW B757 SRM 51-40-05, 51-20-01, 51-40-02 AND BOEING DWG # 144N5140 REV A
